Good luck to you. I think you're smart to recognize that symptom-surfing isn't helping you right now. I've been on some of those drug side-effect sites, and they seem informative at first, but you have to be careful. I think it's human nature for folks who've had a bad experience to need to talk about
it, warn others, etc., as part of dealing with it. It's far less natural to say to yourself, "Hey, I get along okay on Medication X. Let me share that with the world." So my assumption is that I'm reading a *LOT* fewer positive or neutral stories on those sites than what really happens in life.
Do take it slowly and gently with weaning off. Effexor is something your body is used to having, and it makes sense that it would act a little differently as it adjusts to not having Effexor any more. Try to remind yourself that the side effects will pass, even though it's nerve-wracking to think of them right now. I'm so glad you've got your doctor on board with you too - that's a big source of support and answers to questions.
Co-Moderator, Anxiety and Panic Forum